Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Serie matemática")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 546

  • Page / 22

Export

Selection :

  • and

Some properties of generalized hypergeometric coefficientsBIEDENHARN, L. C; LOUCK, J. D.Advances in applied mathematics (Print). 1988, Vol 9, Num 4, pp 447-464, issn 0196-8858Article

Le produit dans les corps de séries transfinies = The product in fields of transfinite seriesPitteloud, Daniel; Ressayre, Jean-Pierre.1998, 62 p.Thesis

S-function seriesLASCOUX, A; PRAGACZ, P.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 22, pp 4105-4114, issn 0305-4470Article

Constructive inverse function theoremsTORRIANI, H. H.letters in mathematical physics. 1987, Vol 13, Num 4, pp 273-281, issn 0377-9017Article

Approach to an irregular time series on the basis of the fractal theoryHIGUCHI, T.Physica. D. 1988, Vol 31, Num 2, pp 277-283, issn 0167-2789Article

Basic hypergeometric series very well-poised in U(n)MILNE, S. C.Journal of mathematical analysis and applications. 1987, Vol 122, Num 1, pp 223-256, issn 0022-247XArticle

One-variable q-analogues for Abhyankar's inversion formulaKRATTENTHALER, C.Journal of mathematical analysis and applications. 1989, Vol 140, Num 2, pp 537-553, issn 0022-247XArticle

q-Extensions of Clausen's formula and of the inequalities used by de Branges in his proof of the Bieberbach, Robertson, and Milin conjecturesGASPER, G.SIAM journal on mathematical analysis. 1989, Vol 20, Num 4, pp 1019-1034, issn 0036-1410Article

A class of sums of Gegenbauer functions: twenty-four sums in closed formVAN HAERINGEN, H.Journal of mathematical physics. 1986, Vol 27, Num 4, pp 938-952, issn 0022-2488Article

Linear transformations preserving log-concavityYI WANG.Linear algebra and its applications. 2003, Vol 359, pp 161-167, issn 0024-3795, 7 p.Article

Procédés sommatoires. Les séries = Sommation processes. SeriesRANDE, Bernard.Techniques de l'ingénieur. Sciences fondamentales. 2003, Vol AF1, Num AF73, pp AF73.1-AF73.12, issn 1764-0547Article

Hardy's inequality in several variablesSALEM, Sh; KHAN, Zareen A. A; REDHEFFER, Ray et al.Journal of mathematical analysis and applications. 2000, Vol 252, Num 2, pp 989-993, issn 0022-247XArticle

Inverse for the shuffle for algebraic seriesLAMECHE, K.Applied mathematics and computation. 1999, Vol 98, Num 1, pp 1-27, issn 0096-3003Article

p-adic perturbation series and adelic summabilityDRAGOVIC, B.Physics letters. Section B. 1991, Vol 256, Num 3-4, pp 392-396, issn 0370-2693Article

An analytic continuation of the hypergeometric seriesBÜHRING, W.SIAM journal on mathematical analysis. 1987, Vol 18, Num 3, pp 884-889, issn 0036-1410Article

Transplantation theorems and multiplier theorems for Jacobi seriesMUCKENHOUPT, B.Memoirs of the American Mathematical Society. 1986, Vol 64, Num 356, issn 0065-9266, 86 p.Serial Issue

q-SeriesISMAIL, Mourad E. H; MASSON, David R.Journal of computational and applied mathematics. 1996, Vol 68, Num 1-2, issn 0377-0427, 333 p.Serial Issue

Conditionally convergent series and chaos in deterministic mapsAZAM, M; JAIN, S. R; LAWANDE, S. V et al.Physics letters. A. 1991, Vol 158, Num 9, pp 462-464, issn 0375-9601Article

A q-analog of the Gauss summation theorem for hypergeometric series in U(n)MILNE, S. C.Advances in mathematics (New York, NY. 1965). 1988, Vol 72, Num 1, pp 59-131, issn 0001-8708Article

Some triple trigonometric seriesMELROSE, G; TWEED, J.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1988, Vol 110, Num 3-4, pp 255-261, issn 0308-2105Article

A systematic way of converting infinite series into infinite productsZUCKER, I. J.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 1, pp L13-L17, issn 0305-4470Article

Zeta-function derivation of Euler-MacLaurin sum rulesACTOR, A.letters in mathematical physics. 1987, Vol 13, Num 1, pp 53-58, issn 0377-9017Article

A triple product theorem for hypergeometric seriesHENRICI, P.SIAM journal on mathematical analysis. 1987, Vol 18, Num 6, pp 1513-1518, issn 0036-1410Article

New properties of hypergeometric series derivable from Feynman integrals. I: Transformation and reduction formulaeINAYAT-HUSSAIN, A. A.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 13, pp 4109-4117, issn 0305-4470Article

Some sufficient conditions for uniform convergence of Fourier seriesFOURNIER, J. J. F; SELF, W. M.Journal of mathematical analysis and applications. 1987, Vol 126, Num 2, pp 355-374, issn 0022-247XArticle

  • Page / 22